Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 381685, 4 pages
http://dx.doi.org/10.1155/2014/381685
Research Article

Existence of Strong Coupled Fixed Points for Cyclic Coupled Ciric-Type Mappings

Department of Mathematics and Statistics, Faculty of Science, University of Uyo, Uyo, Nigeria

Received 28 July 2014; Accepted 16 October 2014; Published 23 November 2014

Academic Editor: Gabriel Nagy

Copyright © 2014 Xavier Udo-utun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xavier Udo-utun, “Existence of Strong Coupled Fixed Points for Cyclic Coupled Ciric-Type Mappings,” Journal of Operators, vol. 2014, Article ID 381685, 4 pages, 2014. doi:10.1155/2014/381685